MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. VITAL TL POLYAXIAL SCREW 7.5X45MM; VITALITY SPINAL FIXATION SYSTEM, VITALITY®+ POWER INSTRUMENT SYSTEM

ZIMMER BIOMET SPINE, INC. VITAL TL POLYAXIAL SCREW 7.5X45MM; VITALITY SPINAL FIXATION SYSTEM, VITALITY®+ POWER INSTRUMENT SYSTEM
Catalog Number 701M7545
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 udi number: only the gtin is available since the lot number is unknown.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a revision surgery was performed to address a closure top that backed out of a vital pedicle screw post-operatively.This is report one of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: additional method code: 4110.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned, however x-ray images were provided which show that a closure top has migrated out of its screw.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to not fully seating the closure tops against the rods.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3012447612-2024-00375.

Brand Name
VITAL TL POLYAXIAL SCREW 7.5X45MM
Common Device Name
VITALITY SPINAL FIXATION SYSTEM, VITALITY®+ POWER INSTRUMENT SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20854500
Report Number3012447612-2024-00374
Device Sequence Number12969672
Product Code NKB
UDI-Device Identifier00880304867932
UDI-Public(01)00880304867932
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171907
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number701M7545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic